# SDR M7K2008F00007

- Difficulty date: May 12, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N812MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3956
- Engine: Tmeca ARRIEL2B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Magnetic Seal
- Part number: 790081
- Part serial: 44079
- Condition: Leaking
- Location: Engine
- Part time: 109 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHORTLY AFTER ENGINE OVERHAUL WAS COMPLETED AND ENGINE RETURNED TO FLIGHT STATUS THE POWERSHAFT SEAL BEGAN TO WEEP AND PROGRESSIVELY THE WEEP BECAME A LEAK.  A NEW SEAL WAS INSTALLED AND NO FURTHER LEAKAGE WAS NOTED.  SUGGEST IMPROVED QUALITY CONTROL FOR THESE SEALS BEFORE INSTALLATION MAY BE REQUIRED.  (K)
